Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 36:3(2008) 271-279

 A Class of Fractional Stochastic Differential Equations

Nguyen Tien Dung

Abstract.  In this paper we consider the fractional case of a class of stochastic differential equations that has many important applications. Based on an approximation approach we solve the equation with polynomial drift and fractional noise. An explicit solution is found and some applications are given.

 

2000 Mathematics Subject Classification: 90E03, 60K99.

Keywords: Fractional Brownian motion, Black-Scholes, Ginzburg-Landau equation, Verlhust equation, ruin probability.

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013